# SDR 2002F00070

- Difficulty date: December 22, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FLOORBEAM UPPER CHORD FOUND CORRODED, BS 324, RBL 58, WL 208.  REPAIRED UPPER CHORD PER SRM.  (M)
